The exact cosmological solutions for phantom fields
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 124 (2011) no. 3, pp. 129-135 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The application of the method of super-potential to solution of the problems of cosmology with phantom fields is examined. The classes of exact solutions are found and the periods of time with the predominance of dark energy are established.
Keywords: cosmology, phantom field, dark sector field
Mots-clés : exact solutions.
@article{VSGTU_2011_124_3_a12,
     author = {S. V. Chervon and O. G. Panina},
     title = {The exact cosmological solutions for~phantom~fields},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {129--135},
     year = {2011},
     volume = {124},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a12/}
}
TY  - JOUR
AU  - S. V. Chervon
AU  - O. G. Panina
TI  - The exact cosmological solutions for phantom fields
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2011
SP  - 129
EP  - 135
VL  - 124
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a12/
LA  - ru
ID  - VSGTU_2011_124_3_a12
ER  - 
%0 Journal Article
%A S. V. Chervon
%A O. G. Panina
%T The exact cosmological solutions for phantom fields
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2011
%P 129-135
%V 124
%N 3
%U http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a12/
%G ru
%F VSGTU_2011_124_3_a12
S. V. Chervon; O. G. Panina. The exact cosmological solutions for phantom fields. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 124 (2011) no. 3, pp. 129-135. http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a12/

[1] Copeland E. J., Sami M., Tsujikawa S., “Dynamics of dark energy”, IJMPD, 15:11 (2006), 1753–1935, arXiv: hep-th/0603057 | DOI | MR | Zbl

[2] Frolov A., Kofman L., Starobinsky A., “Prospects and problems of tachyon matter cosmology”, Phys. Let. B, 545:1–2 (2002), 8–16, arXiv: hep-th/0204187 | DOI | Zbl

[3] Wald R. M., General Relativity, University of Chicago Press, London, 1984, 506 pp. | MR | Zbl

[4] Chervon S. V., Sami M., “Exact solutions of cosmological inflation on the brane Randall–Sandrum”, Élektronniy nauchniy zhurnal “Issledovano v Rossii”, 2009, 088, 1151–1160